Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An extension of Ando-Krieger's theorem to ordered Banach spaces


Author: V. Caselles
Journal: Proc. Amer. Math. Soc. 103 (1988), 1070-1072
MSC: Primary 47B55; Secondary 47B38
MathSciNet review: 954985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper it is shown that an operator defined on a suitable ordered Banach space of measurable functions by a positive, irreducible kernel is never quasi-nilpotent, thus giving an extension of Ando-Krieger's theorem for operators defined on ordered Banach spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B55, 47B38

Retrieve articles in all journals with MSC: 47B55, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0954985-X
PII: S 0002-9939(1988)0954985-X
Keywords: Ordered Banach space, irreducible kernel, spectral radius
Article copyright: © Copyright 1988 American Mathematical Society